# SDR C2XA01BT133

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 5,513 hours, 3,752 cycles
- Engine: Allsn AE3007A
- Engine time: 4,774 hours, 3,308 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311172
- Condition: Faulty
- Part time: 4,774 hours, 3,308 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR/BTV---CO3626, CREW REPORTED "AIRCRAFT FILLED WITH FUMES DURING FLIGHT. A CONSTANT LIGHT SMELL OF FUEL/OIL SOMETIMES IT GOT STRONG"...MAINTENANCE TROUBLESHOT TO INTERNAL ENGINE OIL LEAK AIRCRAFT MAINTENANCE FERRIED TO BTV FOR ENGINE CHANGE. REMOVED AND REPLACED ENGINE IN BTV. GROUND RUN OPS.CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE
